# SDR SWIA200413388

- Difficulty date: June 2, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 4,331 hours, 3,342 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CARGO SMOKE MESSAGE ON TAXI.  REMOVED AND REPLACED FORWARD AND AFT CARGO SMOKE DETECTORS REF AMM 26-15-01.  CARGO SMOKE TEST FUNCTIONS GOOD.  P/N:  473597-19, S/N OFF:  2086, S/N OFF:  1315.
